Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been useing this for about 2 months. It did nothing to my face. I went back to my doctor and he said in about a couple of weeks hes going to put me on accutane. have u tried clindamycin yet?

Share this post


Link to post
Share on other sites

Well Im on it right now, second day. I hopppe it does help but i have a feeling it wont, but i have to have some faith. What else were you doing besides clindamycin? like other meds and your regimen. thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×